# SDR UIEA2020050400934

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,297 hours, 17,901 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG L ENG PRV( PERFORMED BITE TEST IAW FIM 36-11-18 FAULT TREE 847, NO FAULTS NOTED. PERFORMED PRV LEAKAGE TEST IAW AMM 36-11-18. NO LEAKS, OPS CHECK GOOD. )
